# SDR 99ZZZX374

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1132Q
- Make and model: Piper PA-32-300
- Aircraft serial: 327740041
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve Shaft
- Part number: 1H654
- Condition: Worn
- Location: Fuel Selector
- Part time: 5,887 hours
- Component: 99321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SELECTOR HANDLE WAS FOUND TO HAVE EXCESS PLAY BETWEEN TANK DETENTS.  UPON DISASSEMBLY OF FUEL SELECTOR VALVE, FOUND BOTH SPIRAL PINS SECURING ACTUATOR ARM TO VALVE SHAFT HAD WORN APPROXIMATLEY 80 PERCENT THROUGH.  A SERVICEABLE SHAFT ARM ASSEMBLY WAS USED TO MAKE REPAIR.  THIS VALVE IS DIFFERENT MODEL THAN SPECIFIED IN AD 70-22-02, BUT THE FAILURE MODE IS SIMILAR.
